# SDR UALA2013011100185

- Difficulty date: January 10, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 36,925 hours, 16,199 cycles
- Engine: Iae V2527A5
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Vibration
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL SHIMMY ON LANDING SLOWING THRU 80-70 KNOTS.  REMOVED AND REPLACED LEFT AND RIGHT NOSE WHEELS.
